# SDR CALA2017052601596

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924ER
- Aircraft serial: 42820
- Aircraft time: 11,756 hours, 4,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 28c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHT MISSING AT 28C.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-11, OPS CHECKED GOOD.
